# SDR HALA2010051800217

- Difficulty date: May 18, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 91,438 hours, 17,570 cycles
- Engine: Pwa PW4062
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 971-1409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION AT THE FOLLOWING SEAT TRACKS, CORRODED BEYOND SRM LIMITS. BS 1257 AT RBL11, BS1197+143 AT LBL 11, BS1197+143 AT LBL 11, BS1409 AT RBL11, BS1260 - 1327 AT RBL 11, BS1229 AT RBL 11, BS1157 AT LBL 55, BS971 AT LBL88.  R & R SEAT TRACKS.
